Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 3204652, 6 pages
https://doi.org/10.1155/2017/3204652
Research Article

Multistep High-Order Methods for Nonlinear Equations Using Padé-Like Approximants

Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera, s/n, 46022 Valencia, Spain

Correspondence should be addressed to Juan R. Torregrosa; se.vpu.tam@errotrj

Received 23 May 2017; Accepted 29 August 2017; Published 3 October 2017

Academic Editor: Chuanxi Qian

Copyright © 2017 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alicia Cordero, José L. Hueso, Eulalia Martínez, and Juan R. Torregrosa, “Multistep High-Order Methods for Nonlinear Equations Using Padé-Like Approximants,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 3204652, 6 pages, 2017. doi:10.1155/2017/3204652